<  Back to the Polytechnique Montréal portal

Asymptotic Rejection of Nonvanishing Disturbances Despite Plant-Model Mismatch

P. Mullhaupt, S. Valentinotti, Balasubrahmanyan Srinivasan and D. Bonvin

Article (2012)

An external link is available for this item
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/14913/
Journal Title: International Journal of Adaptive Control and Signal Processing (vol. 26, no. 12)
Publisher: Wiley
DOI: 10.1002/acs.2292
Official URL: https://doi.org/10.1002/acs.2292
Date Deposited: 18 Apr 2023 15:11
Last Modified: 18 Apr 2023 15:11
Cite in APA 7: Mullhaupt, P., Valentinotti, S., Srinivasan, B., & Bonvin, D. (2012). Asymptotic Rejection of Nonvanishing Disturbances Despite Plant-Model Mismatch. International Journal of Adaptive Control and Signal Processing, 26(12), 1090-1110. https://doi.org/10.1002/acs.2292

Statistics

Dimensions

Repository Staff Only

View Item View Item